Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal entropy permutations of even size


Authors: William Geller and Zhenhua Zhang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3709-3713
MSC (1991): Primary 58F08, 54H20
DOI: https://doi.org/10.1090/S0002-9939-98-04493-1
MathSciNet review: 1458873
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The entropy of a permutation is the least topological entropy of any continuous interval map having an invariant set which is shuffled according to the permutation. For each $k$, we identify the maximal entropy permutations of size $2k$.


References [Enhancements On Off] (What's this?)

  • [ALM] L. Alseda, J. Llibre and M. Misiurewicz, Combinatorial dynamics and entropy in dimension one, Advanced Series in Nonlinear Dynamics, vol. 5, World Scientific, Singapore, 1993. MR 95j:58042
  • [BC] L. Block and W. A. Coppel, Dynamics in one dimension, Lecture Notes in Math., vol. 1513, Springer-Verlag, Berlin and New York, 1992. MR 93g:58091
  • [GT] W. Geller and J. Tolosa, Maximal entropy odd orbit types, Trans. Amer. Math. Soc. 329 (1992), 161-171. MR 92e:58163
  • [GW] W. Geller and B. Weiss, Uniqueneness of maximal entropy odd orbit types, Proc. Amer. Math. Soc. 123 (1995), 1917-1922. MR 95g:58172
  • [MN] M. Misiurewicz and Z. Nitecki, Combinatorial patterns for maps of the interval, Mem. Amer. Math. Soc. 94 (1991), no. 456. MR 92h:58105

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F08, 54H20

Retrieve articles in all journals with MSC (1991): 58F08, 54H20


Additional Information

William Geller
Affiliation: Department of Mathematical Sciences, Indiana University-Purdue University Indianapolis, 402 N. Blackford St., Indianapolis, Indiana 46202
Email: wgeller@math.iupui.edu

Zhenhua Zhang
Affiliation: Department of Mathematics, Tufts University, Medford, Massachusetts 02155
Email: zzhang@diamond.tufts.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04493-1
Received by editor(s): January 9, 1997
Communicated by: Mary Rees
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society